# SDR YENA2022080900785

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 76,912 hours, 28,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EMERGENCY LIGHT TEST DID NOT PASS TEST; REF AE NR 2022-385859, W/O 2022-165/1. FOUND R1 DOOR SLIDE AT FAULT. REMOVED AND REPLACED DOOR SLIDE IAW AMM 25-62-44-000-804-A AND 25-62-44-400-803-A.
